Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maps of the interval with every point chain recurrent


Authors: Louis Block and Ethan M. Coven
Journal: Proc. Amer. Math. Soc. 98 (1986), 513-515
MSC: Primary 54H20; Secondary 34C35, 54E45, 58F08, 58F20
MathSciNet review: 857952
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ f$ is a continuous map of a compact interval to itself and every point is chain recurrent, then either $ {f^2}$ is the identity map or $ {f^2}$ is turbulent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 34C35, 54E45, 58F08, 58F20

Retrieve articles in all journals with MSC: 54H20, 34C35, 54E45, 58F08, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857952-8
PII: S 0002-9939(1986)0857952-8
Article copyright: © Copyright 1986 American Mathematical Society